Periodica Mathematica Hungarica
Periodica Mathematica Hungarica – founded in 1971 – is the journal of the Hungarian Mathematical Society (Bolyai Society). It features papers from most areas of mathematics, with a special emphasis on directions having a strong presence in Hungarian mathematics. The main profile of the journal is in pure mathematics, being open for applied mathematical papers with significant mathematical content. Priority among its intentions is to have representatives of young Hungarian mathematicians in the Editorial Board.
Bing He (March 2017)
- Journal Title
- Periodica Mathematica Hungarica
- Volume 1 / 1971 - Volume 74 / 2017
- Print ISSN
- Online ISSN
- Springer Netherlands
- Additional Links
To view the rest of this content please follow the download PDF link above.